# SDR DALA2016021000977

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 49,725 hours, 17,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT 2C, 24C, 32D & RT FORWARD HATCH.  MAINTENANCE REPLACED THE LAMP.  EMERGENCY LIGHTS CHECKED OK, IAW AMM 33-51.
